# SDR UALA2013041902701

- Difficulty date: April 17, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 62,767 hours, 23,772 cycles
- Engine: Iae V2527A5
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE EXHAUST LEFT INBOARD SIDE OF THE FAN AIR DUCT (C-DUCT) HAS SOME LOOSE MESH MATERIAL.   AREA OF DELAMINATION IS NEAR OF TRAILING EDGE OF THE C-DUCT.  SQUARE INCG AREA OF DELAM IS APPROX 24 SQUARE INCH PER MT 78-010.  LOOSE MATERIAL HAS BEEN REMOVED, SPEED TAPE APPLIED.
